uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Self-intersection surfaces, regular homotopoy, and finite order invariants
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2000 (English)In: St. Petersburg Mathematical Journal, ISSN 1061-0022, E-ISSN 1547-7371, Vol. 11, 909-929 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 11, 909-929 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-37357OAI: oai:DiVA.org:uu-37357DiVA: diva2:65256
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Ekholm, Tobias

Search in DiVA

By author/editor
Ekholm, Tobias
By organisation
Department of Mathematics
In the same journal
St. Petersburg Mathematical Journal
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 344 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf